# SDR RRXA003523

- Difficulty date: December 11, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND TWO DENTS ON THE NR 3 ENGINE NOSE COWL AT 6:30 AND 7 O'CLOCK POSITIONS, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
